# SDR MASA200601349

- Difficulty date: May 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 15,095 hours, 13,468 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Part serial: S0008808
- Condition: Faulty
- Location: Cockpit
- Part time: 5,156 hours, 4,663 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7295 ABE - UNCOMMANDED RUDDER AND AILERON TRIM.  AC WAS FERRIED TO CLT FOR REPAIRS.  MX REMOVED AND REPLACED THE RUDDER TRIM CONTROL PANEL.  OP'S CHECK NORMAL.
